67.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and pelvic discomfort.

3 REPLIES 3
jojojo
Member

Re: Tamoxifen and pelvic discomfort.

Hi I started tamoxifen 3 months ago and I have recently started to get period like pains but not having a period.. also lower back pain! I’m going to ring my BC nurse and ask advice on the side effects. 

Arl
Member

Re: Tamoxifen and pelvic discomfort.

Hi Munchkin,
I’ve been on tamoxifen now for a few years, I went through the same, I think it was the 5th cycle of chemo it stopped. Had about 3yrs not having a period, right at the beginning when taking the tamoxifen I was getting those aches to, few months later my periods came back but were only lasting about 3 days at a time, very light. I did think about seeing about it but I wasn’t in any pain, they would come and go a few months at a time, it seems to have stopped now, at one point when they disappeared I thought maybe I was going through the menopause but with them coming and going all the time I think it’s just the tamoxifen doing this to us, if your really worried maybe should get yourself checked, at first I was quite worried because I thought once you start taking the tamoxifen you shouldn’t be having any periods, I’m sure I asked my doctor but didn’t seem to know.
Anna_BCC
Member

Re: Tamoxifen and pelvic discomfort.

Dear Munchkin

 

Sorry that you havent received a response yet.  Hopefully someone will be along shortly to share their experience with you.  In the meantime you may find it helpful to speak to one of our specialists on the free Helpline, 0808 800 6000.  Alternatively you may prefer to post a message directly to our nurses in the Ask Our Nurses area of the Forum.

 

Best wishes
Anna
Digital Community Officer

Munchkin
Member

Tamoxifen and pelvic discomfort.

Hi everyone, I've been on tamoxifen now for nearly 10months, my periods stopped before half way through chemo and thankfully haven't come back. Recently though these past few weeks I've been having like a dull ache on the pelvic area, feels like mild period pain, has anyone else had this?